# SDR SWAA2023052545299

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FAN COWL HAS CRACKED INTERCOSTAL ON OIL ACCESS DOOR FRAME.<[01] REMOVED AND REPLACED INTERCOSTAL PER ARM. 51-40-02;[02] INSPECTED WORK PERFORMED.
